# SDR CALA0200506

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 50,733 hours, 26,364 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Ballast
- Part number: 61482
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN AFT LAVATORY. LEFT AFT LAVATORY MIRROR CIRCUIT BREAKER OUT.  FOUND BREAKER FOR LIGHTS POPPED. BALLAST BURNT.  REMOVED AND REPLACED BALLAST.
